Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Maximal orders over regular local rings of dimension two


Author: Mark Ramras
Journal: Trans. Amer. Math. Soc. 142 (1969), 457-479
MSC: Primary 13.95; Secondary 16.00
MathSciNet review: 0245572
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.95, 16.00

Retrieve articles in all journals with MSC: 13.95, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0245572-2
Article copyright: © Copyright 1969 American Mathematical Society